Vol. 87, No. 1, 1980

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
A decomposition of complete Boolean algebras

Spiros Argyros

Vol. 87 (1980), No. 1, 1–9
Abstract

Denoting by |B| the cardinality of a Boolean algebra B and by S(B) the least cardinal κ such that every family of mutually disjoint elements of B has cardinality less than κ, we prove that: if B is a complete Boolean algebras, then there is a finite family B1,,Bn of complete Boolean algebra, such that B is isomorphic to the product B1 × × Bn, and |Bi|S(B⌣i) = |Bi| for i = 1,2,,n.

Mathematical Subject Classification 2000
Primary: 06E10
Secondary: 03G05
Milestones
Received: 6 April 1979
Revised: 16 May 1979
Published: 1 March 1980
Authors
Spiros Argyros